# SDR CALA2013110500823

- Difficulty date: November 2, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14BN66034003
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CARGO DOOR INNER SKIN TORN AT LOWER MIDDLE LIGHTING HOLE.  REPAIRED FWD CARGO DOOR INNER SKIN, LOWER MIDDLE LIGHTING HOLE IAW REO-M0788 & ECRA 5234-01047
